The Intelligent & Relentless Pursuit of Muscle™
Steroids
 
Sweating on Steroids?
1
 

Aeon
Level

Join date: Sep 2011
Location:
Posts: 59

Hey everyone,

This is just a general question, I was wondering how many of you experience this side effect? And what degree of sweating it is.

Originally I wasn't too phased about sweating, since I assumed it was just an increase of sweating at night, when working out etc. Then I read about a guy (on another forum), who said he needed a fan on him pretty much 24/7 because he was always sweating.

So if anyone could just share their experience so I can get a better understanding of that side effect, it'd be great. Also if you could state what you were using at the time.

  Post New Thread | Reply | Quote | Report
 

Game Changer
Level

Join date: Nov 2011
Location:
Posts: 18

which AAS, etc...?

  Post New Thread | Reply | Quote | Report
 

BigDeez575
Level

Join date: Aug 2011
Location: Ohio, USA
Posts: 41

i do notice a little bit of extra sweating on cycle (two cycles of test/dbol). It could have been for various reasons (it was summer, i was bulking, extra weight gain, etc.), but sweating should be the least of your worries while on a cycle of AAS. I have heard though that clen does make you sweat more than usual.

  Post New Thread | Reply | Quote | Report
 

Dahollow
Level

Join date: Nov 2009
Location:
Posts: 283

Trenbolone turns you into a walking sweat pool. Mostly at night. Very nasty sweat actually.

On Test only cycles I sweat a little more, but nothing special.

  Post New Thread | Reply | Quote | Report
 

lens_d
Level

Join date: May 2009
Location: Saskatchewan, CAN
Posts: 246

Dahollow wrote:
Trenbolone turns you into a walking sweat pool. Mostly at night. Very nasty sweat actually.

On Test only cycles I sweat a little more, but nothing special.


I second this

  Post New Thread | Reply | Quote | Report
 

patrick4588
Level

Join date: Jul 2011
Location: Georgia, USA
Posts: 154

havent noticed excessive sweating. im on test and dbol

  Post New Thread | Reply | Quote | Report
 

JohnnyChainsaw
Level 10

Join date: Mar 2004
Location:
Posts: 151

Tren makes me need to be constantly drinking water. But even 600 mgs per week of test makes me sweat pretty hard. But I'm a sweaty dude to begin with, so tehy really just agitate the problem.

  Post New Thread | Reply | Quote | Report
 

devilsrider
Level

Join date: Dec 2011
Location:
Posts: 3

Aeon wrote:
Hey everyone,

This is just a general question, I was wondering how many of you experience this side effect? And what degree of sweating it is.

Originally I wasn't too phased about sweating, since I assumed it was just an increase of sweating at night, when working out etc. Then I read about a guy (on another forum), who said he needed a fan on him pretty much 24/7 because he was always sweating.

So if anyone could just share their experience so I can get a better understanding of that side effect, it'd be great. Also if you could state what you were using at the time.



750mgs sust will make you sweat a bit more in the gym due to increased red blood cell production...but when not training...nah no sweats

  Post New Thread | Reply | Quote | Report
 

devilsrider
Level

Join date: Dec 2011
Location:
Posts: 3

Aeon wrote:
Hey everyone,

This is just a general question, I was wondering how many of you experience this side effect? And what degree of sweating it is.

Originally I wasn't too phased about sweating, since I assumed it was just an increase of sweating at night, when working out etc. Then I read about a guy (on another forum), who said he needed a fan on him pretty much 24/7 because he was always sweating.

So if anyone could just share their experience so I can get a better understanding of that side effect, it'd be great. Also if you could state what you were using at the time.



750mgs sust will make you sweat a bit more in the gym due to increased red blood cell production...but when not training...nah no sweats

  Post New Thread | Reply | Quote | Report
 

devilsrider
Level

Join date: Dec 2011
Location:
Posts: 3

Aeon wrote:
Hey everyone,

This is just a general question, I was wondering how many of you experience this side effect? And what degree of sweating it is.

Originally I wasn't too phased about sweating, since I assumed it was just an increase of sweating at night, when working out etc. Then I read about a guy (on another forum), who said he needed a fan on him pretty much 24/7 because he was always sweating.

So if anyone could just share their experience so I can get a better understanding of that side effect, it'd be great. Also if you could state what you were using at the time.



750mgs sust will make you sweat a bit more in the gym due to increased red blood cell production...but when not training...nah no sweats

  Post New Thread | Reply | Quote | Report
 

Aeon
Level

Join date: Sep 2011
Location:
Posts: 59

Thanks for the replies, that helped clear it up.
I am going to be on around 500mg of sustanon a week so since it's not clen or tren, I assume I should be relatively fine.

  Post New Thread | Reply | Quote | Report
 

Taibox
Level

Join date: Oct 2011
Location:
Posts: 6

On prop I was sweating much more during the training ( martial arts )

  Post New Thread | Reply | Quote | Report
1